# SDR SWAA2024123172749

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS500D TO BS500F WL156 AND LBL21 AT FWD CARGO COMPARTMENT 2024-728539<[01] STEP 3. ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130063701 AND DUE DATE: 08-OCT-25.;[02] REPLACED SUPPORT ZEE LOCATED BTW BS500D TO BS500F WL156 AND LBL21 AT FWD CARGO COMPARTMENT IAW B737-800 SRM51-10-02; SRM 51-40-02; SRM 53-00-53-2R-6 FIGURE 202 SHEET 1 AND DWG 143A7500 SHEET 75 REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
